# SDR DALA2020122704266

- Difficulty date: December 23, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,313 hours, 20,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION CORROSION ON RETAINER PLATE OF GIRT BAR AT LIDES L1 AND L4.  CORRECTIVE ACITON: RETAINER PLATE REPLACED.
